参考文献/References:
[1] Rouhani B D,Moradi S.Common fixed point of multivalued generalized-weak contractive mapping [J].Fixed Point Theory and Applications,2010,2010(1):1-13.
[2] Daffer P Z,Kaneko H.Fixed points of generalized contractive multi-valued mappings [J].Journal of Mathematical Analysis and Applications,1995,192(2):655-666.
[3] Abbas M,Rhoades B E,Nazir T.Common fixed points of generalized contractive multivalued mappings in cone metric spaces [J].Mathematical Commmunication,2009,14(2):365-378.
[4] Cho S H,Kim M S.Fixed point theorems for general contractive multivalued mappings [J].J Appl Math Informatics,2009,27(1/2):343-350.
[5] Kiran Q,Kamran T.Fixed point theorems for generalized contractive multi-valued maps [J].Computers and Mathematics with Applications,2010,59(12):3813-3823.
[6] Abkar A,Eslamian M.Fixed point theorems for Suzuki generalized nonexpansive multivalued mappings in Banach spaces [J].Fixed Point Theory and Applications,2010,2010(2):1-10.
[7] Zhang Xian.Fixed point theorems of multivalued monotone mapping in ordered metric spaces [J].Computers and Mathematics with Applications,2010,23(3):235-240.
[8] Chifu C,Petrusel G.Existence and data dependence of fixed points and strict fixed points for contractive-type multivalued operators [J].Fixed Point Theory and Applications,2007,2007(1):1-8.
[9] Assad N A,Kirk W A.Fixed point theorems for set-valued mappings of contractive type [J].Pacific Journal of Mathematics,1972,43(3):553-562.
[10] 甘会林. 整函数差分的零点和不动点 [J].江西师范大学学报:自然科学版,2015,39(5):519-521.
[11] 金瑾. 单位圆内高阶齐次线性微分方程解与不动点的研究 [J].江西师范大学学报:自然科学版,2013,37(4):406-410.
[12] 李效敏, 仪洪勋, 张学.涉及复合亚纯函数和不动点的亚纯函数的正规族 [J].江西师范大学学报:自然科学版,2016,40(6):578-586.
[13] 王金明, 郑雄军.半序空间混合单调算子的耦合不动点定理及其应用 [J].江西师范大学学报:自然科学版,2014,38(3):240-243.
[14] Zhao Jingyun,Ding Huisheng,N'Guérékata G M.Positive almost periodic solutions to integral equations with superlinear perturbations via a new fixed point theorem in cones [J].Electron J Differential Equations, 2017,2017(2):1-10.
[15] Ding Huisheng,Ozturk Vi,Radenovic' S.On some new fixed point results in b-rectangular metric spaces [J].J Nonlinear Sci Appl,2015,8(4):378-386.